MAUDE Adverse Event Report: INTELLIGENT ENDOSCOPY SMARTBAND SAFEGRIP MULTI-BAND LIGATION KIT; LIGATOR, HEMORRHOIDAL

INTELLIGENT ENDOSCOPY SMARTBAND SAFEGRIP MULTI-BAND LIGATION KIT; LIGATOR, HEMORRHOIDAL
Model Number SLK-6-LF
Health Effect - Clinical Codes Erythema (1840); Foreign Body In Patient (2687)
Date of Event 06/10/2019
Type of Reportable Event Malfunction
Event or Problem Description
Band fell off of esophageal varices after it was deployed.The patient was brought to the endoscopy room where the procedures were being done today.Anesthesia was administered and well tolerated.The patient was placed in the left lateral decubitus position.Inspection of the hypopharynx showed normal vocal cords without reflux injury or neoplasm.The video gastroscope was introduced into the esophagus, stomach, and duodenum with the following findings: the second and third portion of the duodenum were normal and the papilla of vater was seen.Stomach had cobble stoning and erythema.Retroflexed view shows no other abnormality.The squamocolumnar junction was at approximately 40 cm.The esophagus had 4 columns of mid grade varices.6 bands were deployed, one slipped off and a second set was used to replace that band.The scope was slowly withdrawn while suctioning air and fluid.The patient tolerated the procedure well.

Brand Name
SMARTBAND SAFEGRIP MULTI-BAND LIGATION KIT
Common Device Name
LIGATOR, HEMORRHOIDAL
Manufacturer (Section D)
INTELLIGENT ENDOSCOPY
4740 commercial park ct ste 1
clemmons NC 27012
MDR Report Key8869311
Report Number8869311
Device Sequence Number16644372
Product Code FHN
UDI-Device Identifier00850261006033
UDI-Public(01)00850261006033(17)210114(10)G11000231
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/16/2019
Report Date (Section F) 07/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSLK-6-LF
Device Catalogue NumberIE11004
Device Lot NumberG11000231
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer08/07/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight75
Date Report Sent to FDA07/16/2019